MathSciNet Relay Station
MathSciNet bibliographic data
MR2415064 20C20 (19A22)
Boltje, Robert; Xu, Bangteng On $p$-permutation equivalences: between Rickard equivalences and isotypies. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5067–5087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement